# SDR 2007UALA03974

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 30,216 hours, 11,551 cycles
- Engine: Iae V2522A5
- Engine time: 17,429 hours, 6,944 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Lack Of Lube
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENGINE COMPRESSOR STALL.  *S/D*  ACP POWER ASSURANCE, ACCEL AND DECEL CHECKS, ACCOMPLISHED POWER ASSURANCE RUNS, ALL PARAMETERS NORMAL, ACCEL 6 SECONDS, DECEL 3 SECONDS, ALL NORMAL NO MESSAGES.  ACCOMPLISHED CHECK  INSP OF VSV, LUBRICATION OF HP COMPRESSOR VSV RAN ENG ALL PARAMETERS NORMAL.
